Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Vector bundles over orbit manifolds


Author: Denis Sjerve
Journal: Trans. Amer. Math. Soc. 138 (1969), 97-106
MSC: Primary 57.30
DOI: https://doi.org/10.1090/S0002-9947-1969-0238345-8
MathSciNet review: 0238345
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Borel and F. Hirzebruch, Homogeneous spaces. II, Amer. J. Math. 81 (1959), 315-382. MR 0110105 (22:988)
  • [2] Morris W. Hirsch, Immersions of manifolds, Trans. Amer. Math. Soc. 93 (1959), 242-267. MR 0119214 (22:9980)
  • [3] T. Kambe, The structure of $ {K_\Lambda }$ rings of the lens space and their application, J. Math. Soc. Japan 18 (1966), 135-146. MR 0198491 (33:6646)
  • [4] T. Kobayashi, Non immersion theorems for lens spaces, J. Math. Kyoto Univ. 6 (1966), 91-108. MR 0220305 (36:3371)
  • [5] T. Kobayashi and R. Nakagawa, Non imbeddability of lens spaces $ \bmod\;3$, J. Math. Kyoto Univ. 5 (1966), 313-324. MR 0200935 (34:821)
  • [6] P. Olum, Mappings of manifolds and the notion of degree, Ann. of Math. (2) 58 (1953), 458-480. MR 0058212 (15:338a)
  • [7] R. H. Szczarba, On tangent bundles of fiber spaces and quotient spaces, Amer. J. Math. 86 (1964), 685-697. MR 0172303 (30:2522)
  • [8] D. Sjerve, Geometric dimension of vector bundles over lens spaces, Trans. Amer. Math. Soc. 134 (1968), 545-558. MR 0233373 (38:1695)
  • [9] Emery Thomas, Seminar on fiber spaces, Vol. 13, Lecture notes in math., Springer-Verlag, Berlin, 1966. MR 0203733 (34:3582)
  • [10] Fuichi Uchida, Immersions of lens spaces, Tôhoku Math. J. 18 (1966), 393-397. MR 0211413 (35:2294)
  • [11] Georges Vincent, Les groupes linéaires finis sans points fixes, Comment. Math. Helv. 20 (1947), 117-171. MR 0021936 (9:131d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.30

Retrieve articles in all journals with MSC: 57.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0238345-8
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society